Asymptotic iteration method for eigenvalue problems

Creative Commons License

Ciftci H., Hall R., Saad N.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.36, no.47, pp.11807-11816, 2003 (SCI-Expanded) identifier identifier


An asymptotic iteration method for solving second-order homogeneous linear differential equations of the form y" = lambda(0)(x)y' + s(0)(x)y is introduced, where lambda(0)(x) not equal 0 and s(0)(x) are C-infinity functions. Applications to Schrodinger-type problems, including some with highly singular potentials, are presented.